# SDR AUS20031257

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR RETRACTION ARM BROKEN. ASSOCIATED FORK AND ROD END BENT. DAMAGE ALSO TO DOWNLOCK HOOK AND ROD END ASSEMBLY.  SUSPECT DOWNLOCK HOOK FAILED TO DISENGAGE.
